# SDR SPAA1000002

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 66,452 hours, 34,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 12036
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BATTERY POWER SUPPLY FOR L1 AND RI DOOR TO HAVE FAULTY LOGIC.  REPLACES EMERGENCY LIGHT POWER SUPPLY FOR L1 & R1 DOOR LOCATIONS IAW AMM 33-51-02.  OPS TEST SATISFACTORY.
